MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM

ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Model Number TL-19
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be submitted.
 
Event or Problem Description
Lot# 1451428 on feb 9th that the sheath around the actual biopsy needle detached from itself.

Brand Name
TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11457214
Report Number1625425-2021-00866
Device Sequence Number4088447
Product Code DYB
UDI-Device Identifier00886333218516
UDI-Public00886333218516
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model NumberTL-19
Device Catalogue NumberTL-19
Device Lot Number1451428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1